# SDR AALA20101116TUL08

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT-FORWARD HINGE BRACKET CORRODED.  REMOVED AFT CARGO DOOR- FORWARD HINGE BRACKET ON THE AIRCRAFT.  INSTALLED NEW HINGE BRACKET PER SRM 51-30-05.
